# SDR SWAA2020052044309

- Difficulty date: April 22, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF FRAME AT BS312 INBD FLANGE STRINGER 5LT / INSTALLED REPAIR ANGLE AT BS312 INBD FLANGE STRINGER 5LT PER SRM 53-10-07-2R-1 89232U 01MAY20 DAMAGE WAS REMOVED FROM RADIUS OF FRAME AT BS312 INBD FLANGE STRINGER 5LT AS PER SRM 51-10-02-09-0 IN AREA OF 1' X 4'
